Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR vs. Paxil and weight gain spierson1253

Posted by tlryan21 on November 12, 2005, at 7:13:41

In reply to Re: Effexor XR vs. Paxil and weight gain jeminiwmn, posted by spierson1253 on November 11, 2005, at 17:32:12

I for one, am happy to comply. I have gotten so tired of hearing that 'these are not side effects of effexor' that i could scream. I now know that is not the case.
I started 2.5 years ago on effexor, slowly, 37.5-75-150. I stopped after 3-4 months because I was so ill and slightly dizzy. I thought that it was because I had just bought a new car and was not used to the difference in views, since I was told that the med was not making me sick. So I was switched to Paxil. This did not work at all for me, so I ended back on effexor with 150mg my top dose, on that for roughly 1.5 years. Twenty five pounds weight gain, and very difficult getting if off. I am now down to a 75mg dose. If I miss a dose, or even take it 6 hours later, I am dizzy, nauseous and am just plain sick-sick-sick. I vomit constantly and am pretty much non-functional. During this time, the world seems very surreal to me and it takes about three days to get back to normal. Someone had mentioned vertigo or seasickness as a comparable feeling. YES IT IS!! I had also experienced severe teeth grinding in the night, and from reading some other entries feel this is a reaction from the med too. I also have Rheumatoid Arthritis and take celebrex, methotrexate and plaquenil for that. Every eight weeks I get a dose of Remicade. I had been on these others meds long before the effexor, so no, it's not them. Also, I can not drink coffee anymore, within an hour of having a cup, the seasick feeling comes on.
I still feel that effexor has been a great help to me and don't know where I'd be now without it in my life. My emotions are in check, I still feel things and can actually cry if I need to. I was worried about just being 'happy all the time' which I did not want. I hope this helps and I am also going to talk to my doctor about this, since the entire office seems to think that I am imagining this. They haven't seen me on the side of the road puking my guts out. You can quote me and if you have any other questions, I'd be more than happy to answer them. I am just so glad I am not the only one.

> No, I wouldn't ever use names or addresses. I just want specific statements from different people in their own words, so he can't tell me "it's all in my head" again. I really hate that.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tlryan21 thread:13781
URL: http://www.dr-bob.org/babble/20051112/msgs/577980.html